Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Higher obstructions to deforming cohomology groups of line bundles


Authors: Mark Green and Robert Lazarsfeld
Journal: J. Amer. Math. Soc. 4 (1991), 87-103
MSC: Primary 32G08; Secondary 14K30, 32J25
MathSciNet review: 1076513
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32G08, 14K30, 32J25

Retrieve articles in all journals with MSC: 32G08, 14K30, 32J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1991-1076513-1
PII: S 0894-0347(1991)1076513-1
Article copyright: © Copyright 1991 American Mathematical Society